# SDR UIEA2024050600340

- Difficulty date: June 12, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 117,035 hours, 21,085 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 2090-2190
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D STA 2100-2120 RBL 11" SEAT TRACK I/B FLANGE FOUND CRACK( SEAT TRACK CRACK AREA REPAIRED AS PER SRM 53-00-52-2R-12 REPAIR 12 FIG 201. NO FURTHER DEFECTS NOTED. )
